From the same journal

From the same journal

Explicit equivariant quantization on coadjoint orbits of GL(n,C)

Research output: Contribution to journalArticle

Author(s)

  • J. Donin
  • A. Mudrov

Department/unit(s)

Publication details

JournalLetters in Mathematical Physics
DatePublished - Oct 2002
Issue number1
Volume62
Number of pages15
Pages (from-to)17-32
Original languageEnglish

Abstract

We present an explicit U h (gl(n, C))-equivariant quantization on coadjoint orbits of GL(n, C). It forms a two-parameter family quantizing the Poisson pair of the reflection equation and Kirillov–Kostant–Souriau brackets.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations